Alert archive / Washington / Gale Warnings in 2011
Gale Warning 45, NWS Seattle, WA
NWS Seattle, WA issued this gale warning at Apr 21, 2011, 3:03 PM PDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 21, 2011, 3:03 PM PDT (22:03 UTC)
- Expired
- Apr 22, 2011, 1:50 AM PDT
- In force
- 11 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
434 WHUS76 KSEW 212203 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 303 PM PDT THU APR 21 2011 PZZ131-220615- /O.UPG.KSEW.SC.Y.0690.000000T0000Z-110422T0600Z/ /O.NEW.KSEW.GL.W.0045.110421T2203Z-110422T0900Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- 303 PM PDT THU APR 21 2011 ...GALE WARNING IN EFFECT UNTIL 2 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 2 AM PDT FRIDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * AFFECTED AREAS...CENTRAL STRAIT OF JUAN DE FUCA. * WIND AND SEAS...WEST WIND 25 TO 35 KNOTS EASING AFTER MIDNIGHT. SEAS 4 TO 6 FT SUBSIDING LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ130-132-220615- /O.EXT.KSEW.SC.Y.0690.000000T0000Z-110422T0900Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 303 PM PDT THU APR 21 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 AM PDT FRIDAY. * AFFECTED AREAS...WESTERN AND EASTERN STRAIT OF JUAN DE FUCA. * WIND AND SEAS...WEST WIND 15 TO 30 KNOTS LATE THIS AFTERNOON AND THIS EVENING...EASING AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-220615- /O.EXT.KSEW.SC.Y.0690.000000T0000Z-110422T0900Z/ ADMIRALTY INLET- 303 PM PDT THU APR 21 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 AM PDT FRIDAY. * AFFECTED AREAS...ADMIRALTY INLET. * WIND AND WAVES...WIND BECOMING NORTHWEST 15 TO 25 KNOTS EARLY THIS EVENING THEN EASING LATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ150-153-156-170-173-176-220600- /O.CON.KSEW.SC.Y.0690.000000T0000Z-110422T0600Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 303 PM PDT THU APR 21 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * AFFECTED AREAS...COASTAL AND NEAR SHORE WATERS. * WIND AND SEAS...NORTHWEST WIND 15 TO 25 KNOTS EASING LATE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
2 follow-up statements
551 WHUS76 KSEW 220403 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 903 PM PDT THU APR 21 2011 PZZ131-220900- /O.CON.KSEW.GL.W.0045.000000T0000Z-110422T0900Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- 903 PM PDT THU APR 21 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT FRIDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT FRIDAY. * AFFECTED AREAS...CENTRAL STRAIT OF JUAN DE FUCA. * WIND AND SEAS...WEST WIND 25 TO 35 KNOTS EASING AFTER MIDNIGHT. SEAS 4 TO 6 FT SUBSIDING LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ150-153-156-170-173-176-220600- /O.CON.KSEW.SC.Y.0690.000000T0000Z-110422T0600Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 903 PM PDT THU APR 21 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * AFFECTED AREAS...COASTAL AND NEAR SHORE WATERS. * WIND AND SEAS...NORTHWEST WIND 15 TO 25 KNOTS EASING LATE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-132-220900- /O.CON.KSEW.SC.Y.0690.000000T0000Z-110422T0900Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 903 PM PDT THU APR 21 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT FRIDAY. * AFFECTED AREAS...WESTERN AND EASTERN STRAIT OF JUAN DE FUCA. * WIND AND SEAS...WEST WIND 15 TO 30 KNOTS LATE THIS AFTERNOON AND THIS EVENING...EASING AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-220900- /O.CON.KSEW.SC.Y.0690.000000T0000Z-110422T0900Z/ ADMIRALTY INLET- 903 PM PDT THU APR 21 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT FRIDAY. * AFFECTED AREAS...ADMIRALTY INLET. * WIND AND WAVES...WIND BECOMING NORTHWEST 15 TO 25 KNOTS EARLY THIS EVENING THEN EASING LATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
224 WHUS76 KSEW 220850 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 150 AM PDT FRI APR 22 2011 PZZ131-221400- /O.CAN.KSEW.GL.W.0045.000000T0000Z-110422T0900Z/ /O.EXB.KSEW.SC.Y.0690.000000T0000Z-110422T1400Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- 150 AM PDT FRI APR 22 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM PDT THIS MORNING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM PDT THIS MORNING. THE GALE WARNING HAS BEEN CANCELLED. * AFFECTED AREAS...CENTRAL STRAIT OF JUAN DE FUCA. * WIND AND SEAS...WEST WIND 15 TO 25 KNOTS...EASING AFTER 7 AM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-221000- /O.CAN.KSEW.SC.Y.0690.000000T0000Z-110422T0900Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 150 AM PDT FRI APR 22 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE SMALL CRAFT ADVISORY. ONSHORE GRADIENTS ARE BEGINNING TO COME DOWN AND WINDS THROUGH THE WEST ENTRANCE HAVE DROPPED BELOW ADVISORY CRITERIA. $$ PZZ132-221400- /O.EXT.KSEW.SC.Y.0690.000000T0000Z-110422T1400Z/ EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 150 AM PDT FRI APR 22 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM PDT THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM PDT THIS MORNING. * AFFECTED AREAS...WESTERN AND EASTERN STRAIT OF JUAN DE FUCA. * WIND AND SEAS...WEST WIND 15 TO 30 KNOTS LATE THIS AFTERNOON AND THIS EVENING...EASING AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-221400- /O.EXT.KSEW.SC.Y.0690.000000T0000Z-110422T1400Z/ ADMIRALTY INLET- 150 AM PDT FRI APR 22 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM PDT THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM PDT THIS MORNING. * AFFECTED AREAS...ADMIRALTY INLET. * WIND AND WAVES...WIND BECOMING NORTHWEST 15 TO 25 KNOTS EARLY THIS EVENING THEN EASING LATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Apr 21, 3:00 PM PDT, 3 minutes earlier.
Area forecast discussion, Apr 21, 3:00 PM PDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
300 PM PDT THU APR 21 2011
.SYNOPSIS...UPPER LEVEL LOW PRES WILL MOVE EAST TONIGHT AS A RIDGE
BUILDS TO THE WEST. HIGH PRESSURE WILL MOVE OVER THE AREA FRIDAY AND
SATURDAY FOR MOSTLY SUNNY AND WARMER WEATHER. HIGH TEMPERATURES ON
SUNDAY COULD BE THE WARMEST OF THE SEASON SO FAR. A FRONT WILL
BRING SOME LIGHT RAIN SATURDAY NIGHT AND SUNDAY. COOL AND UNSETTLED
WEATHER WILL PREVAIL MUCH OF NEXT WEEK.
&&
.SHORT TERM...ONSHORE FLOW IS INCREASING ACROSS WRN WA BEHIND AN
UPPER TROUGH WHICH IS IN THE PROCESS OF SHIFTING E OF THE CASCADES
THIS AFTERNOON. COLD AIR ALOFT IS CREATING ENOUGH INSTABILITY TO
BUBBLE UP SOME CU ACROSS MOST THE AREA WITH PARTLY TO MOSTLY CLOUDY
SKIES. SHOWERS HAVE NOT VERY WIDESPREAD...MAINLY ASSOCIATED WITH
WEAK CONVERGENCE OVER THE ADMIRALTY INLET-WRN SNOHOMISH COUNTY
AREAS. AT 200 PM...RADAR IS STARTING TO SHOW THE ANTICIPATED SWD
PUSH OF THE CONVERGENCE ZONE WITH SHOWERS INCREASING A BIT ACROSS
THE CENTRAL/S SOUND. MESO MODELS HAVE BEEN TOO SLOW WITH THE LOW/MID
LEVEL NLY FLOW TO PUSH THE CONVERGENCE SWD AND SWITCH WINDS AROUND
TO THE N BUT THIS APPEARS UNDERWAY THIS AFTERNOON. EXPECT THE
CONVERGENCE ZONE TO BRING SHOWERS TO MAINLY THE CENTRAL/S PORTION OF
THE PUGET SOUND REGION THIS EVENING BEFORE BREAKING UP. SCATTERED
DIURNALLY DRIVEN SHOWERS ELSEWHERE WILL BEGIN TO DIE OFF SHORTLY
AFTER SUNSET.
HIGH PRES BUILDING OFFSHORE TONIGHT WILL START TO EDGE EWD INTO WRN
WA LATER TONIGHT AND OVER THE AREA FRIDAY THROUGH SATURDAY. THERE
MAY BE SOME RESIDUAL LOW LEVELS MOISTURE WITH SOME PATCHY STRATUS
FRIDAY MORNING BUT THAT WILL BURN OFF RAPIDLY BY LATE MORNING GIVING
MOSTLY SUNNY SKIES. HIGH TEMPS ON FRIDAY WILL WARM A FEW DEGREES BUT
WILL BE HELD BACK BY A RESIDUAL COOL AIR MASS AND NLY GRADIENTS
PRODUCING A COOLING EFFECT OFF THE SOUND. IN THIS SCENARIO...TACOMA
N TO EVERETT WOULD LIKELY REMAIN STUCK IN THE UPPER 50S ALBEIT
UNDER MOSTLY SUNNY SKIES. MODELS NOW HOLD THE CENTER OF THE RIDGE
DIRECTLY OVER THE PAC NW SATURDAY WITH LIGHTER SURFACE GRADIENTS.
THERE WILL ALSO BE SLY FLOW ALOFT DEVELOPING AHEAD OF A TROUGH STILL
OFFSHORE. THIS WILL SET THE AREA UP FOR POSSIBLY THE WARMEST DAY SO
FAR THIS YEAR. LATEST MOS GUIDANCE HAS LEAPED SEVERAL DEGREES WARMER
OVER PREVIOUS GUIDANCE...RANGING FROM AROUND 63 TO 67. WITH H500
HEIGHTS ONLY AROUND 5400M THE UPPER RANGE SEEMS UNLIKELY. FOR AREAS
ALONG THE WATER FROM SEA-TAC NWD THE LOW 60S SEEM MORE REASONABLE
BUT E OF PUGET SOUND AND THE SW INTERIOR COULD VERY WELL REACH THE
UPPER 60S. THE HIGH SO FAR AT SEA-TAC IS 62 MARCH 23 AND THERE IS
DEFINITELY A GOOD SHOT A BEATING IT.
MODELS CONTINUE TO DELAY THE NEXT TROUGH COMING INTO THE AREA EITHER
LATER SATURDAY NIGHT OR EARLY SUNDAY. THERE IS ALSO DISAGREEMENT ON
HOW WIDESPREAD THE RAIN OR SHOWERS WILL BE GIVEN THE SPLIT NATURE OF
THE TROUGH AS IT MOVES ACROSS. GIVEN ALL THE UNCERTAINTY I MADE FEW
CHANGES TO THE FORECAST AND WILL INDICATE THE BEST CHANCE OF LIGHT
RAIN DEVELOPING AFTER MIDNIGHT SATURDAY NIGHT.
.LONG TERM...THE SPLIT TROUGH SHOULD MOVE THROUGH WRN WA SUNDAY WITH
SCATTED LIGHT PRECIP. BOTH THE GFS/ECMWF BRING A STRONGER TRAILING
SYSTEM INTO THE AREA MONDAY AND TUESDAY WITH A BETTER SHOT AT RAIN
ACROSS WRN WA. LONG RANGE MODELS CONTINUE TO SHOW MOIST WLY FLOW
THROUGH THE MIDDLE TO END PART OF NEXT WEEK WITH UNSETTLED WEATHER
AND CONTINUED COOL TEMPERATURES. SOME LONG RANGE MODELS HINT AT A
RIDGE AND POSSIBLE DRY WEATHER BY THE END OF THE WEEK BUT THAT IS
QUITE A WAYS OUT AND JUST BEYOND THE FORECAST PERIOD. WILL MAINTAIN
A CLIMO BROAD BRUSH CHANCE OF SHOWERS THROUGH THURSDAY. MERCER
&&
.AVIATION...UPPER LEVEL TROUGH EAST OF THE CASCADES THIS AFTERNOON
WILL CONTINUE TO MOVE EAST OVERNIGHT. AIR MASS SOMEWHAT UNSTABLE
BECOMING STABLE AFTER 06Z WITH NORTHWESTERLY FLOW ALOFT CONTINUING.
CONVERGENCE ZONE FORMING OVER CENTRAL PUGET SOUND REGION LATE THIS
AFTERNOON AND CONTINUING INTO THE EVENING HOURS BEFORE DISSIPATING.
CONDITIONS IN GENERAL 3000 SCATTERED 5000-6000 BROKEN WITH CEILINGS
NEAR 3000 FEET IN THE HEAVIER SHOWERS UNTIL 06Z. WITH THE AIR MASS
STABILIZING OVERNIGHT AND THE LIGHT FLOW IN THE LOWER LEVELS EXPECT
AN SC DECK AROUND 3000 FEET TO CONSOLIDATE AROUND SUNRISE FRIDAY
MORNING. THE SC DECK WILL SCATTER OUT BY LATE MORNING.
KSEA...CEILINGS IN THE 5000-6000 FOOT RANGE THROUGH THE EARLY
MORNING HOURS. WINDS WILL BE TRICKY WITH THE CONVERGENCE ZONE IN THE
VICINITY. WINDS AT 22Z SOUTHERLY 4 TO 8 KNOTS. WINDS HAVE ALREADY
SWITCHED TO NORTHERLY AT WFO SEATTLE AND KOLM-KBLI GRADIENT DOWN TO
NEAR 0. MIGHT HAVE TO PUSH BACK ONSET OF NORTHERLY WINDS TO 01Z WITH
THE 00Z TAF. WINDS REMAINING NORTHERLY THROUGH THE EVENING BEFORE
SWITCHING BACK AROUND TO SOUTHERLY OVERNIGHT INTO FRIDAY MORNING.
FELTON
&&
.MARINE...KUIL-KBLI GRADIENT INCREASING THIS AFTERNOON IN THE WAKE
OF THE UPPER LEVEL TROUGH THAT MOVED THROUGH. RACE ROCKS ALREADY UP
TO 28 KNOTS AT 22Z. WILL GO AHEAD AND GO FOR A GALE WARNING IN THE
CENTRAL STRAIT WITH SMALL CRAFT ADVISORIES FOR THE ENTRANCES TO THE
STRAIT THIS EVENING INTO THE EARLY MORNING HOURS. SMALL CRAFT
ADVISORY WINDS AS WELL OVER THE COASTAL WATERS THIS EVENING WITH
SMALL CRAFT WINDS IN ADMIRALTY INLET DEVELOPING AS THE WINDS IN THE
STRAIT INCREASE. SURFACE HIGH PRESSURE BUILDING INLAND OVERNIGHT
WITH GRADIENTS RELAXING. GRADIENTS BECOME MORE NORTHERLY ON FRIDAY
AND THEN TURN LIGHT OFFSHORE FOR SATURDAY. FELTON
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...NONE.
PZ...GALE WARNING CENTRAL STRAIT.
SMALL CRAFT ADVISORY COASTAL WATERS...ENTRANCES TO THE STRAIT
OF JUAN DE FUCA...AND ADMIRALTY INLET.
FOR AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION...PLEASE SEE
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML.The office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 6:22 PM PDT | Gale Warning | SEW | 9 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.